# SDR 9602821221

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46579
- Engine: Ge CF650C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE NR 1 ENGINE EXPERIENCED SEVERAL COMPRESSOR STALLS.  EGT WAS CLIMBING TO MAX AND SUBSEQUENT VIBRATION, POWER LEVER WAS PULLED BACK FOR THE REMAINDER OF THE FLIGHT.  FOUND METAL IN TAILPIPE OF NR 1 ENGINE.  ENGINE IS SCHEDULED FOR CHANGE IN MSP.
